Mental Health Channel
Topics & Medications
Quicklinks
Related Channels

Nicotine Patch and Headaches

You may experience headaches if you are using the nicotine patch (Nicoderm® CQ®). This is a common side effect of the medication and is typically easy for you or your healthcare provider to treat.
 
However, because the nicotine patch is available without a prescription, there is little information available about the potential side effects of this drug and how frequently the reactions occur. It is also difficult to tell whether the side effects (such as headaches) that were reported in clinical studies were due to the medication itself, nicotine withdrawal in people who stopped smoking, or too much nicotine in those who continued to smoke while using the patch.
 
(Click Nicotine Patch Side Effects for a more complete list of potential reactions. This article also discusses which reactions may require immediate medical care.)
9 Signs You May Have Inattentive Type Adult ADHD
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.